Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Twitching spasm in eyebrow. Get plenty sleep at night. Reason?

I have had a twitching/pulsating spasm in my right eyebrow just above my eye for over three months now and it hasnt stopped. From the moment I wake up to the moment I fall asleep it is twitching. I dont smoke nor do any drugs. I also dont consume caffeine and I get plenty of sleep at night. I dont know what it could be?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
There are various causes for eye twitching or spasm. The type of work you do is important. If you use the computer a lot, eye muscle fatigue sets in. Any vitamin B complex deficiency causes a similar complaint. Have you refractive error checked to see if you need glasses or a change of prescription. Use a cold compress over the area a few times a day. As long as the twitching is restricted to the eye area and does not involve other areas you may try the above and it should resolve in a few days.
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor